# SDR UPS204453

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 11914
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND MAINTENANCE, FOUND EMERGENCY EXIT LIGHT ON FORWARD ENTRY DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.
